Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Had lost vision in left eye a year ago, ocular migraine, high BP, dizzy spell. Cause?

Hello, I am a 24 year old female. Around a year ago i randomly lost vision in my left eye. It went grey like and then came back 5 minutes later. It then happened again a few months later. It then started happening every month. Now a couple times a month always in the same eye. I also get eye floaters which started only a few months ago. I saw a few eye doctors and went to the ER and came back saying it was only Ocular Migraines. However, along with this I have been having dizzy spells and where I feel off balance. I went to 2 doctors. My blood pressure is pretty high for my age and shouldn t be because I am not that overweight . My primary looked at my blood work and said I am not producing enough oxygen and that my RBC was high. She said I needed to get my tonsils removed to see if this is the issue. I want to know if you think that this is really the cause of all these issues.
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Well, high blood pressure can cause transient loss of vision due to absent blood supply to the optic nerve and retina and dizzy spell and can cause total loss of vision as well. So my primary concern would be control of your blood pressure.
If your RBC is high she is presuming Polycythemia ...treating in that line.
But make sure your bp is under control.
Good luck.
Answered: Sun, 18 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor